# SDR 2A6R2016FA0000093

- Difficulty date: February 22, 2016
- Submitted: February 22, 2016
- Operation: General aviation
- Aircraft: N911NM
- Make and model: Bell 429
- Aircraft serial: 57031
- Aircraft time: 2,322 hours, 6,146 cycles
- System (JASC): 6420 · Tail Rotor Head
- Part: Bearing
- Part number: 429312103115
- Part serial: CB222
- Condition: Damaged
- Location: Tail Rotor Hub
- Part time: 483 hours
- Component: Hub, Bell
- Component part number: 429012101115
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TAIL ROTOR HUB ASSY, PN: 429-012-101-115, SN: ZC19 WAS REMOVED DUE TO INBD BEARING, PN: 429-3112-103-115 BECAME DELAMINATED CAUSING HUB TO SHIFT WHICH CAUSED ADDITIONAL DAMAGE TO THE HUB ASSEMBLY.  HUB ASSY WAS SENT TO REPAIR BS FOR REPAIR.  DURING INSPECTION OF THE HUB ASSY PN: 429-012-101-115. SN: ZC19 IT WAS DETERMINED THAT THE DAMAGE TO THE HUB ASSEMBLY WAS BEYOND PUBLISHED ACCEPTABLE REPAIRABLE LIMITS.
